# SDR HNAA2025091000596

- Difficulty date: September 4, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Incorrect
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME 12A REPAIR STGR 16L PREVIOUS REPAIR DOUBLER HAS NO DTI INFORMATION. INSTALLED DOUBLER AND FILLER ON FUSELAGE SKIN AT FR12A STGR 16L  IAW ETD2025-145-927153 REV B AND PIEDMONT EO1-53-25-0305.
